U.S. doctors online nowAsk doctors free
United Arab Emirates
A 25-year-old female asked:

I had miscarriage 2 weeks befr. yesterday i did a scan know that have infcetion.now taking antibiotics.will it affect my utres or fertility? advise.

1 doctor answer1 doctor weighed in
Dr. Kristina McCaughtry
Obstetrics and Gynecology 22 years experience
Take antibiotics.: It is not uncommon to develop an uterine infection after miscarriage, and it can be treated safely with antibiotics. If you do not treat the infection, it can become very serious and may lead to removal of your uterus or serious illness requiring hospitalization. Keep your follow up appointments with your doctor and let him/her know if you do not get better.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.